# SDR IPXA11564367

- Difficulty date: December 31, 2010
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON FLIGHT DECK COMPARTMENT FLOOR AT AFT END OF CAPTAINS OTBD AFT SEAT TRACK.  REPAIRED IAW EO B757-5310-41108-A AND ATS ER11-01038.
